• Night mess gone wacky

    Asked by Modern on Friday, November 2, 2012

    Night mess gone wacky

    I'm on a sleep med I can't remover the name but it was recently doubled
    But I've been having no probs sleeping without them this week it tonight i took the new dosage and I feel like I did right before I go under gen annistisa I've taken this dose before and my memeroué before I fall a sleep is fuzzy so should I tell my doc this
    Or does this happen when doses go up

    5 Answers from the Community

    5 answers
    • FreeBird's Avatar

      Night Mess Gone Wacky is a good name for a band.
      You could bring it up with your doctor. Double check the dosage to make sure you're taking the correct amount. You can look up the drug warnings on websites like drugs.com

      almost 4 years ago
    • Peroll's Avatar

      Might be Ambien as it has a reputation for this type of side effect. When my wife takes it she talks nonsense for a while, during which time I am not sure if she is awake or not. She never remembers anything she said so I suspect that she is asleep. Ambien has a reputation for inducing people to do things in thier sleep including driving cars. I remember a few years back a congressman claiming it was Ambien and not alcohol that caused him to drivwe his car into a barrier and leave the sceen.

      Any time you have side effects that concern you like this does it pays to talk to your doctor about them. You may learn that they are normal and expected, but in most cases there are alternative meds that may not produce the same side effects and may fit you better. More information and discussion with Doctors is always better. When in doubt talk to the doctor and don't let them dismiss the concerns without explaining why they are not worried.

      Good luck and have a good nights sleep!!

      almost 4 years ago
    • ticklingcancer's Avatar

      If you're experiencing a different side effect than normal, you should definitely call the Dr but it does sound like ambien as Peroll mentioned and this would be considered "normal" for that medication.

      almost 4 years ago
    • SueRae1's Avatar

      I would talk to my doctor ASAP about this side effect. Every person is unique and has different reactions to the same meds.

      almost 4 years ago
    • teddyfuzz's Avatar

      Sounds like Ambien. I was taking Ambien regularly when I was in chemo and you described exactly how it feels. There were some nights I'd take it and not go to bed right away. Then, the next morning, I couldn't remember if something actually happened or if it was a dream. It was a weird feeling for sure.

      almost 4 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy

    Read and answer more hodgkin disease questions.  Also, don't forget to check out our Hodgkin Disease page.